# SDR 2001UALA01163

- Difficulty date: June 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL WEB FRAME CRACKED AT BS 188.  INSTALLED WEB REPAIR ANGLE.  EXTENDED SKIN DOUBLER TO REPAIR THE SKIN CUTOUT.  MAJOR REPAIR ACCOMPLISHED.
